Thank you for writing to us.
Testosterone supplements are banned in most places without a valid prescription. The mechanism by which these supplements cause a decrease in testes size is that they will reduce the amount of real testosterone produced. This happens because the supplements are not actually testosterone but similar looking products. The reduced testosterone levels will cause a decrease in the size of the testes.
When this happens, you also may have reduced libido or other side effects. Another side effect is liver damage. If you want to take supplements, please see a Doctor. He will help you to decide if you need the supplements or not.
Hope this helps you. All the best.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.